Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A normal form for definite quadratic forms over $ \mathbb{F}_q[t]$

Author: Markus Kirschmer
Journal: Math. Comp. 81 (2012), 1619-1634
MSC (2010): Primary 11E12
Published electronically: November 28, 2011
MathSciNet review: 2904594
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An efficient algorithm to compute automorphism groups and
isometries of definite $ \mathbb{F}_q[t]$-lattices for odd $ q$ is presented. The algorithm requires several square root computations in $ \mathbb{F}_{q^2}$ but no enumeration of orbits having more than eight elements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11E12

Retrieve articles in all journals with MSC (2010): 11E12

Additional Information

Markus Kirschmer
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen University, Templergraben 64, 52062 Aachen, Germany

Received by editor(s): October 14, 2010
Received by editor(s) in revised form: March 28, 2011
Published electronically: November 28, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society